Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 76, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 20, 2011, 2:51 AM EDT for Pike County, Ross County, Scioto County, Ohio. It was in force for 39 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2011, 2:51 AM EDT (06:51 UTC)
- Expired
- Apr 20, 2011, 3:30 AM EDT
- In force
- 39 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Pike County, OH, Ross County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 100 km from the middle of the area, began a volume at 06:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 2:51 AM EDT | HAIL 1 | Londonderry, OH | |
| Apr 20, 2:51 AM EDT | TORNADO | S Piketon, OH | SURVEY CONFIRMED EF0 TORNADO. DISCONTINUOUS DAMAGE PATH FROM PIKE COUNTY FAIRGROUNDS EAST TWO MILES TO WADSWORTH AVENUE NEAR ZHANS CORNER. MAXIMUM PATH WIDTH 200 YARDS. |
| Apr 20, 2:52 AM EDT | TSTM WND DMG | 2 Sse Piketon, OH | 10 TREES DOWN AND SHINGLES OFF ROOF |
| Apr 20, 2:53 AM EDT | TSTM WND DMG | Piketon, OH | SEVERAL OUTBUILDINGS BLOWN OVER IN PIKETON. ALSO SCATTERED TREES DOWN AROUND PIKE COUNTY. |
| Apr 20, 2:53 AM EDT | TSTM WND DMG | Waverly, OH | METAL ROOFING PEELED OFF. SEVERAL TREES DOWN...INCLUDING ONE ON A HOUSE. |
| Apr 20, 2:55 AM EDT | TSTM WND DMG | 5 S Waverly, OH | 15 PINE TREES SNAPPED OFF AND UPROOTED AT BIG BEAVER CREEK GOLF CLUB |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 10:13 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.9 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1686 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 387 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 4.3
- Supercell composite
- 18.7
The text
As transmitted, in the capitals the NWS used until 2016.
753
WUUS51 KILN 200651
SVRILN
OHC131-141-145-200730-
/O.NEW.KILN.SV.W.0076.110420T0651Z-110420T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
251 AM EDT WED APR 20 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN PIKE COUNTY IN SOUTHWEST OHIO...
EASTERN ROSS COUNTY IN SOUTHWEST OHIO...
SCIOTO COUNTY IN SOUTHWEST OHIO...
* UNTIL 330 AM EDT.
* AT 249 AM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS TO 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM KINGSTON TO PIKETON TO TURKEY
CREEK LAKE...MOVING EAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
LUCASVILLE...
ROSEMOUNT...
PORTSMOUTH...
NEW BOSTON...
SCIOTODALE...
WHEELERSBURG...
SOUTH WEBSTER...
IN ADDITION...PIKE COUNTY AIRPORT...MCDERMOTT...OMEGA...GIVENS...
HALLSVILLE...MOORESVILLE...WEST PORTSMOUTH AND RICHMOND DALE ARE NEAR
THE PATH OF THESE SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT WEDNESDAY MORNING
FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN
OHIO.
&&
LAT...LON 3869 8288 3875 8288 3872 8303 3870 8305
3871 8327 3875 8327 3906 8311 3946 8302
3947 8274 3918 8276 3916 8278 3896 8280
3894 8275 3886 8275 3885 8265 3876 8265
3874 8269 3869 8270
TIME...MOT...LOC 0651Z 270DEG 54KT 3946 8289 3906 8298
3873 8315
$$1 follow-up statement
511
WWUS51 KILN 200712
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
312 AM EDT WED APR 20 2011
OHC131-141-145-200730-
/O.CON.KILN.SV.W.0076.000000T0000Z-110420T0730Z/
PIKE OH-ROSS OH-SCIOTO OH-
312 AM EDT WED APR 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM EDT
FOR EASTERN SCIOTO...EASTERN ROSS AND EASTERN PIKE COUNTIES...
AT 310 AM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS TO 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HALLSVILLE TO BEAVER
TO PORTSMOUTH...MOVING EAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
NEW BOSTON...SCIOTODALE...WHEELERSBURG AND SOUTH WEBSTER.
IN ADDITION...ADELPHI...MINFORD...SCIOTOVILLE...PORTSMOUTH REGIONAL
AIRPORT AND LYRA ARE NEAR THE PATH OF THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3875 8288 3872 8303 3870 8305 3870 8312
3875 8312 3905 8299 3943 8288 3947 8274
3918 8276 3916 8278 3896 8280 3894 8275
3886 8275 3885 8265 3876 8265 3874 8269
3869 8270 3869 8288
TIME...MOT...LOC 0712Z 270DEG 54KT 3941 8275 3903 8281
3872 8296
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 1:56 AM EDT, 55 minutes earlier.
Area forecast discussion, Apr 20, 1:56 AM EDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
156 AM EDT WED APR 20 2011
.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE OHIO VALLEY LATE TONIGHT.
STRONG SOUTHERLY WINDS WILL PUMP IN SIGNIFICANT AMOUNTS OF
MOISTURE THAT WILL GET WRUNG OUT WITH THE FRONTAL PASSAGE. HIGH
PRESSURE AND DRIER AIR WILL PUSH INTO THE OHIO VALLY FROM THE
MIDWEST ON WEDNESDAY NIGHT AND THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
STRONG COLD FRONT WILL PUSH ACROSS THE REGION TONIGHT INTO
WEDNESDAY MORNING. PLENTY OF DYNAMICS AND INSTABILITY TO WARRANT
CURRENT TORNADO WATCH OUT UNTIL 5 AM. A COUPLE OF BOW ECHOES ARE
BEARING DOWN ON THE REGION. DAMAGING WINDS AND ISOLATED TORNADOES
WILL BE THE PRIMARY SEVERE WEATHER THREATS. IN ADDITION...GIVEN
RECENT HEAVY RAIN...THUNDERSTORMS MAY DROP OVER AN INCH OF RAIN IN
A SHORT PERIOD OF TIME WHICH WILL AGGRAVATE THE FLOODING ISSUES.
WILL CONTINUE FLOOD WATCH FOR THOSE AREAS THAT GOT HIT HARD WITH
HEAVY RAINFALL FROM TODAY. TEMPERATURES WILL BE HIGHLY DEPENDENT
ON RAIN COOLED AIR AND HOW FAST THE FRONT MOVES.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY NIGHT/...
CONVECTION WILL BE WANING ON WEDNESDAY MORNING AS THUNDERSTORMS
WEAKEN AND PUSH OFF TO THE EAST. A COLD FRONT WILL MOVE ACROSS THE
REGION DURING THE MORNING HOURS.
IN THE POST-FRONTAL ENVIRONMENT...HIGH PRESSURE WILL BUILD IN AND
STRATUS WILL LIKELY HANG TOUGH THROUGH THE DAY ON
WEDNESDAY. THIS AND THE COLD AIR BEING USHERED IN WILL HAVE A NON-
DIURNAL HIGH TEMPERATURE THAT OCCURS AROUND DAYBREAK AND FALLS
THROUGH THE COURSE OF THE DAY.
CLEARING TOMORROW NIGHT WILL PUSH MIN TEMPS INTO THE 30S. ANOTHER
WARM FRONT DEVELOPS THURSDAY NIGHT WITH PRECIPITATION EXPECTED TO
SPREAD FROM WEST TO EAST OVERNIGHT. MODELS ARE STILL IN FLUX AS TO
WHETHER THE FRONT WILL DEVELOP OVER SOUTHERN OR NORTHERN CWA BUT
THAT IS NEGLIGIBLE COMPARED TO THE POTENTIAL FOR MORE SIGNIFICANT
RAINFALL TO THE REGION FROM THERE INTO SATURDAY.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL MOVE ACROSS THE REGION ON THURSDAY. UNSETTLED
WEATHER WILL RETURN ONCE AGAIN THURSDAY NIGHT AS A WARM FRONT
LIFTS ACROSS THE AREA...BRINGING AROUND OF SHOWERS AND
THUNDERSTORMS THROUGH FRIDAY MORNING. A LOW PRESSURE SYSTEM TO THE
NW OF THE AREA WILL BRING A COLD FRONT ALONG WITH ADDITIONAL
PRECIPITATION ACROSS THE OHIO VALLEY FRIDAY NIGHT.
BEYOND FRIDAY...MODELS ARE SHOWING DIFFERENCES IN THE STRENGTH OF
THE SUBTROPICAL RIDGE OVER THE SOUTHEASTERN US. THE GFS FAVORS A
SLIGHT WEAKER RIDGE WHICH WOULD KEEP THE FRONTAL BOUNDARY...AND
UNSETTLED WEATHER OVER KENTUCKY THIS WEEKEND. THE ECMWF FAVORS A
SLIGHT STRONGER SUBTROPICAL RIDGE WHICH WOULD DRAPE THE FRONTAL
BOUNDARY AND PRECIPITATION OVER CENTRAL OHIO. HAVE BLENDED THE TWO
SOLUTIONS INTO THE FORECAST WHILE AWAITING MORE CLARITY FROM THE
MODELS. BY MONDAY THE FRONTAL BOUNDARY LIFTS NORTHWARD WITH WARMER
TEMPERATURES FORECAST.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
SQUALL LINE IS PUSHING THRU THE WRN TAFS ATTM AND SHOULD BE
THROUGH THE ERN TAFS BY 08Z. BEHIND THIS LINE IS A BROAD AREA OF
SHRA/TSRA WHICH WILL AFFECT THE TAFS FOR A COUPLE OF HOURS. CDFNT
WILL PUSH ACROSS THE TAFS 10Z-15Z. WINDS WILL SHIFT TO THE W AND
WILL INCREASE BE GUSTY IN THE CAA. MVFR SC WILL AFFECT THE TAFS
POST FRONTAL.
HIGH PRESSURE WILL BUILD IN AFT 00Z BREAKING UP THE SC.
OUTLOOK...UNSETTLED WEATHER EXPECTED FRIDAY THROUGH SUNDAY WITH
SHOWERS AND THUNDERSTORMS. MVFR/IFR CIGS/VSBYS POSSIBLE.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 9 AM EDT THIS MORNING FOR OHZ060>065-070>074-
077>080-082.
KY...FLOOD WATCH UNTIL 9 AM EDT THIS MORNING FOR KYZ090>093.
IN...FLOOD WATCH UNTIL 9 AM EDT THIS MORNING FOR INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...FRANKS/HICKMAN
NEAR TERM...FRANKS/HICKMAN
SHORT TERM...FRANKS
LONG TERM...LATTO
AVIATION...SITESHazardous weather outlook, Apr 19, 5:45 PM EDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 545 PM EDT TUE APR 19 2011 INZ050-058-059-066-073>075-080-KYZ090>093-OHZ060>065-070>074-077>080- 082-202145- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-GALLATIN-BOONE-KENTON-CAMPBELL-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-PIKE- 545 PM EDT TUE APR 19 2011 ...FLOOD WATCH IN EFFECT FROM 11 PM EDT THIS EVENING THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO DEVELOP TO OUR WEST AND TRACK ACROSS THE AREA TONIGHT. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. IN ADDITION...HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE WITH THE SQUALL LINE. CHECK THE LATEST FORECAST FOR UPDATED INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THE SEVERE WEATHER AND FLOOD THREAT WILL CONTINUE EARLY WEDNESDAY AS THE COLD FRONT MOVES EAST. THE THREAT WILL DIMINISH BY WEDNESDAY AFTERNOON AS HIGH PRESSURE MOVES IN BEHIND THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT. KYZ089-094>100-OHZ026-034-035-042>046-051>056-081-088-202145- CARROLL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN- MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN- CLARK-MADISON-FRANKLIN OH-LICKING-ADAMS-SCIOTO- 545 PM EDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO DEVELOP TO OUR WEST AND TRACK ACROSS THE AREA TONIGHT. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE WITH THE SQUALL LINE. CHECK THE LATEST FORECAST FOR UPDATED INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE SEVERE WEATHER AND FLOOD THREAT WILL CONTINUE EARLY WEDNESDAY AS THE COLD FRONT MOVES EAST. THE THREAT WILL DIMINISH BY WEDNESDAY AFTERNOON AS HIGH PRESSURE MOVES IN BEHIND THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.
In the hours before
Local storm report, Apr 20, 2:30 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
230 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 AM HAIL 1 N BLOOMINGBURG 39.62N 83.40W
04/20/2011 E1.00 INCH FAYETTE OH PUBLIC
HAIL UP TO QUARTER SIZE
&&
SNYDERLocal storm report, Apr 20, 2:32 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
232 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 AM TSTM WND GST DELAWARE 40.30N 83.08W
04/20/2011 M62.00 MPH DELAWARE OH AMATEUR RADIO
&&Local storm report, Apr 20, 2:34 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
234 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM TSTM WND DMG AURORA 39.07N 84.90W
04/20/2011 DEARBORN IN LAW ENFORCEMENT
TREES DOWN IN THE AURORA AND LAWRENCEBURG AREAS.
&&
ANOVAKLocal storm report, Apr 20, 2:37 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
237 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 AM HAIL WASHINGTON COURT HOUSE 39.54N 83.43W
04/20/2011 E0.75 INCH FAYETTE OH PUBLIC
ALSO SMALL BRANCHES BREAKING
0233 AM TSTM WND GST 3 NW GAHANNA 40.06N 82.90W
04/20/2011 M65 MPH FRANKLIN OH AMATEUR RADIO
65 MPH WIND GUST MEASURED BY AMATEUR RADIO AT I-270 AND
MORSE RD.
&&
SNYDERLocal storm report, Apr 20, 2:40 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
240 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM TSTM WND GST KLCK RICKENBACKER APT 39.81N 82.93W
04/20/2011 M63 MPH FRANKLIN OH AWOS
55 KT WIND GUST AT KLCK AWOS
&&
SNYDERLocal storm report, Apr 20, 2:47 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
247 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM TSTM WND DMG VERSAILLES 39.06N 85.26W
04/20/2011 RIPLEY IN LAW ENFORCEMENT
THREE HOMES WITH EXTENSIVE ROOF DAMAGE. TREES AND
POWERLINES DOWN.
&&
ANOVAKThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 10:53 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer, Preble, Shelby | 67 min |
| Apr 19, 11:42 PM EDT | Flash Flood Warning | ILN | Clark, Darke, Greene, Miami, Montgomery, Preble | 6 hr |
| Apr 19, 11:49 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Clark, Darke, Hardin, Logan and 4 more | 41 min |
| Apr 19, 11:53 PM EDT | Tornado Warning | ILN | Auglaize, Mercer | 37 min |
| Apr 19, 11:54 PM EDT | Areal Flood Advisory | ILN | Auglaize, Champaign, Clark, Darke, Hardin, Logan and 4 more | 6 hr |
| Apr 19, 11:56 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 49 min |
| Apr 20, 12:10 AM EDT | Tornado Warning | ILN | Auglaize, Hardin | 35 min |
| Apr 20, 12:26 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Hardin, Logan, Miami, Shelby and 1 more | 49 min |
| Apr 20, 12:34 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 41 min |
| Apr 20, 12:39 AM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 51 min |
| Apr 20, 12:46 AM EDT | Severe Thunderstorm Warning | ILN | Clark, Darke, Greene, Miami, Montgomery, Preble | 44 min |
| Apr 20, 12:47 AM EDT | Tornado Warning | ILN | Butler | 28 min |
| Apr 20, 12:52 AM EDT | Tornado Warning | ILN | Hamilton | 23 min |
| Apr 20, 1:04 AM EDT | Flash Flood Warning | ILN | Butler, Hamilton | 6 hr |
| Apr 20, 1:09 AM EDT | Tornado Warning | ILN | Butler, Hamilton, Warren | 36 min |
| Apr 20, 1:11 AM EDT | Tornado Warning | ILN | Clermont, Hamilton | 34 min |
| Apr 20, 1:17 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Champaign, Clark, Greene, Miami, Montgomery and 2 more | 43 min |
| Apr 20, 1:24 AM EDT | Tornado Warning | ILN | Brown, Clermont, Hamilton | 36 min |
| Apr 20, 1:37 AM EDT | Tornado Warning | ILN | Brown, Clermont, Hamilton | 38 min |
| Apr 20, 1:40 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Clinton, Greene, Hamilton, Highland and 2 more | 50 min |
| Apr 20, 1:43 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Delaware, Fayette, Franklin, Greene and 5 more | 47 min |
| Apr 20, 1:49 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Clinton, Highland | 41 min |
| Apr 20, 1:55 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Franklin, Greene, Highland, Madison and 2 more | 50 min |
| Apr 20, 1:56 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont | 49 min |
| Apr 20, 2:00 AM EDT | Tornado Warning | ILN | Brown, Highland | 30 min |
| Apr 20, 2:02 AM EDT | Tornado Warning | ILN | Brown, Clermont | 28 min |
| Apr 20, 2:06 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Pickaway and 1 more | 39 min |
| Apr 20, 2:07 AM EDT | Areal Flood Advisory | ILN | Clinton, Highland, Warren | 6 hr |
| Apr 20, 2:19 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Fayette, Highland, Pike, Ross, Scioto | 41 min |
| Apr 20, 2:23 AM EDT | Tornado Warning | ILN | Adams, Highland, Pike | 37 min |
| Apr 20, 2:27 AM EDT | Severe Thunderstorm Warning | ILN | Adams | 18 min |
| Apr 20, 2:28 AM EDT | Areal Flood Advisory | ILN | Delaware, Fayette, Franklin, Madison, Pickaway, Union | 6 hr |
| Apr 20, 2:34 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 41 min |
| Apr 20, 2:34 AM EDT | Tornado Warning | ILN | Fairfield, Licking | 26 min |
| Apr 20, 2:38 AM EDT | Tornado Warning | ILN | Delaware, Franklin, Licking | 23 min |
| Apr 20, 2:43 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 47 min |
| Apr 20, 3:12 AM EDT | Severe Thunderstorm Warning | ILN | Scioto | 20 min |
| Apr 20, 3:26 AM EDT | Severe Thunderstorm Warning | ILN | Hocking | 26 min |
| Apr 20, 5:46 AM EDT | Areal Flood Advisory | ILN | Clark, Darke, Greene, Miami, Montgomery, Preble and 1 more | 3 hr |
| Apr 20, 6:55 AM EDT | Areal Flood Advisory | ILN | Butler, Hamilton | 3 hr |
| Apr 20, 9:24 AM EDT | River Flood Warning | ILN | Butler, Montgomery, Warren | 5 hr |
| Apr 20, 9:24 AM EDT | River Flood Warning | ILN | Butler | 5 hr |
| Apr 20, 12:08 PM EDT | River Flood Warning | ILN | Clermont, Hamilton, Warren | 7 hr |
| Apr 20, 2:24 PM EDT | River Flood Warning | ILN | Adams | 3 hr |
| Apr 20, 3:46 PM EDT | River Flood Advisory | ILN | Hamilton | 11 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.